# SDR REXA2013053101059

- Difficulty date: May 31, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 22,194 hours, 19,581 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH BOTH PILOT PFD'S WAS INTERMITTENTLY LOSING LOCALIZER & G SLOPE 5 TIMES ON 20 MILE FINAL TO LANDING.  COULD NOT DUPLICATE DISCREPANCY NAV SYS TEST OK IAW AMM 34-51-00.  TEST SET ON FOR 20+ MINUTES NEVER LOST G/S OR LOCALIZER ON EITHER SIDE.
